# SDR CALA2024122301622

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 39,005 hours, 14,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - R/H EMERGENCY EXIT SIGN ABOVE OVERWING EXIT HATCHES DO NOT ILLUMINATE. REMOVED AND REPLACED BATTERY PACK REF AMM 31-51-06-960-805. OPS CHECK GOOD.PARTS USED:  99-3351-3-0015, QTY :1
